# SDR PIDA06117

- Difficulty date: October 3, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 47,961 hours, 27,858 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 10608551
- Part serial: AA34004
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

CABIN AND COCKPIT HAD STRONG ELECTRICAL BURNING SMELL, COCKPIT FILLED UP WITH SMOKE 10 TO 15 PERCENT.  DETERMINED THAT GASPER FAN BURNED UP.  FOUND GASPER FAN TO BE THE SOURCE AND FOUND TO BE INOP.  PLACED ON MEL 21-24 CONTROL 1004001.
